# SDR IPXA09555466

- Difficulty date: March 20, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REPAIR SEQUENCE 418-F1-05 REPAIR DOUBLER IS CHAFED AND GROOVED BS 1859-1871 STR 14R.  REPAIRED PER ATS ER 09-2080 DATED 08APR09.
